# SDR ASAA2018091926174

- Difficulty date: September 17, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 840 hours, 248 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 2 FADEC SYSTEM FAULT. GROUNDED - YES. INTEROGATED CFDS/ENG2/FADEC2B; RECOVERED FAULT MESSAGE" "ENG OVSP DETECTION". PER TSM 77-11-00-810-839-A NO MX ACTION REQ. ALSO PERF FADEC TST IAW AMM 73-29-00-710-802A. TEST OK.
